# SDR AALA20120829010

- Difficulty date: August 2, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 67,448 hours, 23,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LEFT OUTBOARD LEADING EDGE SLAT HAS DELAMINATED AREA AT TOP INBOARD SIDE.  REMOVED DELAMINATED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-70-10-2R.
